# SDR P5CA0300910

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,547 hours, 18,603 cycles
- Engine: Pwa JT9D7
- Engine time: 56,228 hours, 13,833 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON DECENT NR 3 ENG HAD STALLED CONDITION. AT FL 290 SHUT DOWN. ON SECOND RESTART WITH FUEL HEAT APPLIED OPERATION NORMAL. CORRECTIVE ACTION TAKEN: REMOVED FUEL FILTER. INSPECTED AND CLEANED WATER FROM FILTER.  REINSTALLED FILTER PERFORMED AURAL CK OF FUEL HEAT SOLENOID CK OK ENG RUN UP OK.
